# SDR CAL950879

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83071
- Make and model: Doug DC-10-30
- Aircraft serial: 48293
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Chrger
- Part number: EMBS1392
- Condition: Inoperative
- Location: Cabin
- Part time: 34,999 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 0012 - WHEN THE EMERGENCY LIGHT SWITCH WAS PLACED ON AFTER ARRIVING IN EWR, THE FORWARD FIRST CLASS AREA AND AFT COACH SECTION TRACK LIGHTING WOULD NOT COME ON.   BOTH EMERGENCY LIGHT BATTERY CHARGERS WERE REMOVED AND REPLACED AND OPERATION OF THE TRACK LIGHTING WAS RESTORED.  (X)
